# SDR UPS06446610

- Difficulty date: March 11, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE HOLE AT LBL 10 CRACKED RUNNING AFT APPROX 0.030" LONG.  BS 380 FLOORBEAM UPPER CHORD HORIZONTAL AFT FLANGE LBL 10" REPAIRED AS PER UPS EO NR B747-5310-23043 APPENDIX D FIG 9 PLAN C.
